# SDR DALA2024092509419

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,821 hours, 17,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1811 DURING SVC FOUND EMERGENCY LIGHTS AT ROWS 20FE TO 33FED INOP. CORRECTIVE ACTION: R/R BATTERY BACK AT 31FED PER B767 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (6340746)
